Alert archive / Oklahoma / Wind Advisories in 2007
Wind Advisory 2, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Feb 13, 2007, 4:13 AM CST for 44 counties in Oklahoma; 8 counties in Texas. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2007, 4:13 AM CST (10:13 UTC)
- Expired
- Feb 13, 2007, 12:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 52 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 92 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 131013 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 413 AM CST TUE FEB 13 2007 ...STRONG WINDS ACROSS THE WESTERN THIRD OF OKLAHOMA AND WESTERN NORTH TEXAS THIS MORNING... .A STRONG COLD FRONT PUSHED SOUTH OF THE AREA EARLY THIS MORNING. BEHIND THE FRONT STRONG NORTH WINDS HAVE DEVELOPED AND WILL CONTINUE THIS MORNING. THE STRONGEST WINDS WILL MAINLY REMAIN ACROSS THE WESTERN THIRD OF OKLAHOMA AND WESTERN NORTH TEXAS. WIND SPEEDS ARE EXPECTED TO DECREASE THIS AFTERNOON BUT STILL REMAIN BREEZY. OKZ004>007-009>012-014>018-021>024-027-033>039-044-045-TXZ083>090- 131800- /O.NEW.KOUN.WI.Y.0002.070213T1013Z-070213T1800Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...CHICKASHA... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... WALTERS...WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 413 AM CST TUE FEB 13 2007 ...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. STRONG NORTH WINDS SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO AROUND 45 MPH WILL CONTINUE THIS MORNING. WIND SPEEDS WILL DECREASE THIS AFTERNOON. DRIVERS... ESPECIALLY IN HIGH PROFILE VEHICLES... PLEASE USE CAUTION WHEN TRAVELING ON AREA ROADWAYS... ESPECIALLY ON EAST WEST ROADS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KOUN 131248 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 648 AM CST TUE FEB 13 2007 ...STRONG WINDS ACROSS THE WESTERN THIRD OF OKLAHOMA AND WESTERN NORTH TEXAS THIS MORNING... .A STRONG COLD FRONT PUSHED SOUTH OF THE AREA EARLY THIS MORNING. BEHIND THE FRONT STRONG NORTH WINDS HAVE DEVELOPED AND WILL CONTINUE THIS MORNING. THE STRONGEST WINDS WILL MAINLY REMAIN ACROSS THE WESTERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. WIND SPEEDS ARE EXPECTED TO DECREASE THIS AFTERNOON BUT STILL REMAIN BREEZY. OKZ008-013-019-020-025-026-028>031-040>042-046-047-050-051-131800- /O.EXA.KOUN.WI.Y.0002.000000T0000Z-070213T1800Z/ KAY-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-GARVIN-MURRAY-PONTOTOC-CARTER-JOHNSTON-LOVE- MARSHALL- INCLUDING THE CITIES OF...PONCA CITY...PERRY...GUTHRIE... STILLWATER...OKLAHOMA CITY...CHANDLER...PURCELL...NORMAN... MOORE...SHAWNEE...SEMINOLE...PAULS VALLEY...SULPHUR...ADA... ARDMORE...TISHOMINGO...MARIETTA...MADILL 648 AM CST TUE FEB 13 2007 ...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. STRONG NORTH WINDS SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO AROUND 45 MPH WILL CONTINUE THIS MORNING. WIND SPEEDS WILL DECREASE THIS AFTERNOON. DRIVERS... ESPECIALLY IN HIGH PROFILE VEHICLES... PLEASE USE CAUTION WHEN TRAVELING ON AREA ROADWAYS... ESPECIALLY ON EAST WEST ROADS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ004>007-009>012-014>018-021>024-027-033>039-044-045-TXZ083>090- 131800- /O.CON.KOUN.WI.Y.0002.000000T0000Z-070213T1800Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...CHICKASHA... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... WALTERS...WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 648 AM CST TUE FEB 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. STRONG NORTH WINDS SUSTAINED AT 30 TO 35 MPH WITH OCCASIONAL GUSTS TO AROUND 50 MPH WILL CONTINUE THIS MORNING. WIND SPEEDS WILL DECREASE THIS AFTERNOON. DRIVERS... ESPECIALLY IN HIGH PROFILE VEHICLES... PLEASE USE CAUTION WHEN TRAVELING ON AREA ROADWAYS... ESPECIALLY ON EAST WEST ROADS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 131757 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1157 AM CST TUE FEB 13 2007 ...WINDS WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON HOURS... .STRONG NORTH WINDS WILL BE SEEN ACROSS THE REGION TODAY AS A CANADIAN AIRMASS CONTINUES TO SPREAD INTO OKLAHOMA AND NORTH TEXAS. THE STRONGEST WINDS WILL BE MAINLY CONFINED TO CENTRAL AND SOUTHERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS. AN OVERALL DECREASE IN WIND SPEEDS WILL BE SEEN THROUGH THE AFTERNOON HOURS. OKZ004>031-033>042-044>047-050-051-TXZ083>090-131900- /O.EXP.KOUN.WI.Y.0002.000000T0000Z-070213T1800Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... TISHOMINGO...MARIETTA...MADILL...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1157 AM CST TUE FEB 13 2007 ...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY... ALTHOUGH THE NORTHERLY WINDS ACROSS OKLAHOMA AND NORTH TEXAS HAVE DECREASED BELOW ADVISORY LEVELS...SUSTAINED WIND SPEEDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS ABOVE 30 MPH...WILL CONTINUE. IF YOU ARE TRAVELING TODAY...STAY ALERT TO THE EFFECTS OF THE STRONG WIND GUSTS...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. $$ 11
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 13, 3:59 AM CST, 14 minutes earlier.
Area forecast discussion, Feb 13, 3:59 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
359 AM CST TUE FEB 13 2007
.DISCUSSION...
SNOW AND RAIN MOVING EAST ACROSS THE AREA EARLY THIS MORNING BEHIND
THE UPR LOW IN EASTERN KS/WESTERN MO. PRECIP WILL MOVE EAST OF THE
FA THIS MORNING AS THE UPR LOW CONT TO MOVE EAST. WILL MAKE ANY
NEEDED LAST MINUTE ADJUSTMENTS TO MORNING POPS BASED ON RADAR
TRENDS. COLD FRONT HAS MOVED OUT OF THE FA. STRONG NORTH WINDS WILL
CONT BEHIND THE FRONT. WILL DO A WIND ADVISORY FOR WESTERN THIRD OF
OK THRU NOON. CURRENTLY SEEING SUSTAINED WIND SPEEDS ON THE MESONET
OF 30 MPH IN SEVERAL LOCATIONS ALONG WITH 35 TO 40 KNOTS JUST OFF
THE SURFACE ON PROFILERS. WINDS SPEEDS EXPECTED TO DECREASE LATER
THIS MORNING BUT STILL REMAIN STRONG THRU THE DAY. THE STRONG WINDS
WILL ALSO COMBINE WITH THE COLD AIR LEADING TO WIND CHILLS IN THE
SINGLE DIGITS TO TEENS ACROSS APPROX THE NORTHERN HALF OF THE FA
TODAY. TEMPS NOT EXPECTED TO CLIMB MUCH BY THIS AFTERNOON DUE TO
CLDS AND CAA.
THERE WILL BE ANOTHER CHANCE FOR LIGHT SNOW LATE TONIGHT THRU WED
NIGHT AS A SHORTWAVE MOVES ACROSS THE SOUTHWEST U.S. AND ANOTHER
SHORTWAVE ROTATES AROUND THE UPR LOW OVER ONTARIO CANADA MOVES
ACROSS THE PLAINS STATES INTO THE REGION. THESE TWO WAVES MAY BRING
ENOUGH MOISTURE AND LIFT FOR LIGHT PRECIP TO OCCUR. THE BEST CHANCE
WILL BE ACROSS WESTERN PORTIONS OF THE AREA. WITH THE COLD AIR
MOVING INTO PLACE TODAY... PRECIP EXPECTED TO FALL AS SNOW WITH
ACCUMULATIONS ACROSS THE FA RANGING FROM JUST A DUSTING POSSIBLY UP
TO ABOUT ONE INCH.
AFTER WEDNESDAY NIGHT NO FURTHER PRECIP EXPECTED THROUGH EARLY NEXT
WEEK. THE COLD TEMPERATURES WILL REMAIN ACROSS THE FA THRU THURSDAY.
A WARM UP EXPECTED FRIDAY DUE TO DOWNSLOPE WINDS/SOUTHWEST SURFACE
WINDS ACROSS THE AREA. ANOTHER COLD FRONT WILL MOVE ACROSS THE
REGION FRIDAY NIGHT AS AN UPR LOW MOVES INTO THE OHIO RIVER VALLEY.
HOWEVER... AIRMASS BEHIND THIS FRONT IS NOT EXPECTED TO BE AS COLD
AS CURRENT ONE MOVING INTO THE AREA. SO HIGHS SAT ONLY EXPECTED TO
DROP OFF A FEW DEGREES FROM FRIDAY. A WARMING TREND EXPECTED SUNDAY
INTO EARLY NEXT WEEK AS WINDS SHIFT TO THE SOUTH AND REMAIN FOR
SEVERAL DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 34 20 25 15 / 20 10 30 20
HOBART OK 33 20 24 16 / 10 20 40 30
WICHITA FALLS TX 39 24 29 21 / 10 20 30 30
GAGE OK 25 13 20 9 / 10 20 40 30
PONCA CITY OK 28 16 23 12 / 30 10 20 20
DURANT OK 40 26 34 21 / 20 10 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL NOON CST TODAY FOR OKZ004>007-009>012-
014>018-021>024-027-033>039-044-045.
TX...WIND ADVISORY UNTIL NOON CST TODAY FOR TXZ083>090.
&&
99/25Hazardous weather outlook, Feb 12, 12:35 PM CST, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1235 PM CST MON FEB 12 2007
OKZ004>048-050>052-TXZ083>090-131300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1235 PM CST MON FEB 12 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. A FEW STORMS
MAY APPROACH SEVERE LEVELS...BUT NO ORGANIZED SEVERE ACTIVITY IS
EXPECTED.
DISCUSSION...
AN UPPER-LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TODAY AND
TONIGHT ALLOWING THE DEVELOPMENT OF A SURFACE LOW AND ASSOCIATED
BOUNDARIES. THE SURFACE LOW IS EXPECTED TO INTENSIFY OVER WEST TEXAS
AND MOVE ALONG OR NEAR THE RED RIVER VALLEY THROUGH TONIGHT. STRONG
THUNDERSTORMS WILL BE POSSIBLE NEAR A DEVELOPING DRY LINE AND SOUTH
OF A COLD FRONT LATE THIS AFTERNOON ACROSS WESTERN NORTH TEXAS AND
PARTS OF SOUTHWEST OKLAHOMA. THE INSTABILITY OVER THIS AREA MAY
SUPPORT STORMS CAPABLE OF PRODUCING MARGINALLY SEVERE-SIZE HAIL IF
ENOUGH CLEARING OCCURS THIS AFTERNOON. THUNDERSTORM CHANCES WILL END
THIS EVENING AS THE STRONG COLD FRONT USHERS IN ARCTIC AIR AND THE
UPPER-LEVEL DISTURBANCE MOVES EAST.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY FEB 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT
OTHER HAZARDOUS WEATHER...
FOG AND DRIZZLE WILL CONTINUE THROUGH MUCH OF THE AFTERNOON...
PRIMARILY ACROSS WESTERN AND NORTHERN OKLAHOMA.
A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT CAUSING RAIN
TO CHANGE OVER TO SNOW ACROSS THE NORTHERN-HALF TO TWO-THIRDS OF
OKLAHOMA. THE SNOW IS EXPECTED TO REMAIN LIGHT WITH SNOWFALL
ACCUMULATIONS RANGING FROM A DUSTING TO ONE-INCH ACROSS NORTHERN
OKLAHOMA.
STRONG NORTH WINDS BEHIND THE COLD FRONT WILL ALSO COMBINE WITH THE
ARCTIC AIR TO PRODUCE WIND CHILLS IN THE SINGLE DIGITS AND TEENS
ACROSS THE NORTHERN HALF OF OKLAHOMA LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
NONE.
OTHER HAZARDOUS WEATHER...
SOME LIGHT SNOW MAY LINGER ACROSS PARTS OF NORTH-CENTRAL AND CENTRAL
OKLAHOMA TUESDAY MORNING BEFORE THE UPPER-LEVEL WAVE MOVES EAST OF
THE AREA. THE COLD FRONT WILL PUSH THROUGH THE REST OF OKLAHOMA AND
NORTH TEXAS TUESDAY MORNING... FOLLOWED BY PROGRESSIVELY COLDER AIR.
BITTERLY COLD TEMPERATURES AND DANGEROUS WIND CHILLS ARE LIKELY
TUESDAY AND WEDNESDAY. LIGHT SNOW WILL BE POSSIBLE AGAIN WEDNESDAY
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS AS A WEAK UPPER
DISTURBANCE MOVES ACROSS THE REGION.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.
11In the hours before
Special weather statement, Feb 12, 10:13 PM CST, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1013 PM CST MON FEB 12 2007 OKZ039-044-130445- COTTON OK-STEPHENS OK- 1013 PM CST MON FEB 12 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHEAST COTTON AND STEPHENS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF CORUM AT 1013 PM CST...MOVING EAST AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED 5 MILES NORTHEAST OF DUNCAN MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...BRIEF HEAVY RAIN...AND FREQUENT LIGHTNING. PEOPLE IN COTTON AND STEPHENS COUNTIES...INCLUDING THE CITY OF DUNCAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Feb 12, 10:51 PM CST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1051 PM CST MON FEB 12 2007 OKZ039>041-046-130515- MURRAY OK-GARVIN OK-CARTER OK-STEPHENS OK- 1051 PM CST MON FEB 12 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHERN CARTER...SOUTHERN GARVIN...MURRAY AND EASTERN STEPHENS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF RATLIFF CITY AT 1051 PM CST...MOVING EAST AT 25 MPH. SMALL HAIL...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED. PEOPLE IN CARTER...GARVIN...MURRAY AND STEPHENS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Feb 13, 1:27 AM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 127 AM CST TUE FEB 13 2007 OKZ048-130745- ATOKA OK- 127 AM CST TUE FEB 13 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER ATOKA COUNTY AT 127 AM CST...MOVING EAST AT 30 MPH. SMALL HAIL IS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 7:43 PM CST | Severe Thunderstorm Warning | OUN | Kiowa | 32 min |
Nearby
Wind Advisories in Oklahoma, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.